MAUDE Adverse Event Report: CHOICESPINE, LLC CHOICESPINE ANTERIOR CERVICAL PLATE (ACP)SYSTEM; FALCON PLATE, 1 LEVEL, 16

CHOICESPINE, LLC CHOICESPINE ANTERIOR CERVICAL PLATE (ACP)SYSTEM; FALCON PLATE, 1 LEVEL, 16
Model Number AT10-1016
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned devices were visually assessed, and critical specifications were confirmed.As described in the feedback, one of the locking clips was broken.The root cause of the screw backout is the locking clip fracture.However, it is unknown if the locking clip was fractured before, during, or after implantation.Therefore, the root cause of the clip fracture cannot be determined.
 
Event or Problem Description
At one month post-op it was noticed on x-ray that the screw was backing out.At two months post-op the screw was back out even further.The plate was then removed.The screw retaining clip was noticed to be broken, and the half that would hold the loose screw was missing.

Brand Name
CHOICESPINE ANTERIOR CERVICAL PLATE (ACP)SYSTEM
Common Device Name
FALCON PLATE, 1 LEVEL, 16
Manufacturer (Section D)
CHOICESPINE, LLC
400 erin drive
knoxville TN 37919
Manufacturer Contact
tracy huling
400 erin drive
knoxville, TN 37919
8652433967
MDR Report Key23470560
Report Number3005819474-2025-00006
Device Sequence Number8807184
Product Code KWQ
UDI-Device Identifier00840996100038
UDI-Public00840996100038
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K091926
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAT10-1016
Device Lot Number11197-050
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale